You are logged in as an event manager. This page is cached for performance until Sun, 23 Jan 2022 09:56:16 GMT. Preview latest contents by clicking Refresh.
Logout

Beth Nichols

Rabbi
Temple Israel of New Rochelle
Participates in 1 Session

Beth Nichols is Rabbi and Director of Congregational Learning at Temple Israel in New Rochelle, New York. She has served this community since her ordination on the Los Angeles campus of Hebrew Union College-Jewish Institute of Religion in 2007. Rabbi Nichols grew up in Lexington, Massachusetts and graduated from Amherst College with a B.A. in Religion and Psychology. Rabbi Nichols also earned her Masters in Jewish Education from the Rhea Hirsch School of Education. At Temple Israel Rabbi Nichols has been integrally involved with educational innovation, helping to create and oversee Chavaya, an experiential Jewish education model, and the Kehillah School for Early Learning, a full-time Jewish childcare program. Rabbi Nichols, called “RBN” by teens, works closely with NFTY-NAR and just returned from leading a Jewish teen trip to Amsterdam.

Sessions in which Beth Nichols participates

Monday 19 March, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
1:45 PM
1:45 PM

Hotel Irvine - Oak Creek

Workshop

Beth Nichols, Temple Israel of New Rochelle (Participant)

Julia Weisz, Or Ami, Calabasas, CA (Participant)

Liz Wood-Zeller, NFTY (Participant)

Avram Mandell, Tzedek America (Participant)

Sessions in which Beth Nichols attends

Monday 19 March, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
8:30 AM
8:30 AM

Hotel Irvine - Grand Ballroom - Salon C

Worship

Mari Chernow, Temple Chai (Participant)

Jeffrey Saxe, Temple Rodef Shalom (Participant)

10:15 AM
10:15 AM
Hafsakah – Visit Exhibit Area (Coffee served)
45 minutes, 10:15 AM - 11:00 AM

Hotel Irvine - Grand Ballroom Foyer

Break

11:00 AM
11:00 AM

Hotel Irvine - Grand Ballroom - Salon C

Keynote

Betty Yee, State of California (Participant)

Darrell Steinberg, Sacramento, CA (Participant)

Eric Garcetti, Los Angeles (Participant)

Dara Frimmer (Participant)

3:15 PM
3:15 PM

Hotel Irvine - Grand Ballroom - Salon C

Workshop

Hara Person, CCAR (Participant)

Ellen Weinberg Dreyfus (Participant)

Amy Schwartzman, Temple Rodef Shalom,Falls Church, VA (Participant)

Carole Balin (Participant)

5:00 PM
5:00 PM

Hotel Irvine - Saddleback A

Workshop

Nicki Greninger, Temple Isaiah (Participant)

Stacy Schlein (Participant)

David Lewis (Participant)

6:00 PM
6:00 PM

Hotel Irvine - The Backyard

Reception

8:30 PM
8:30 PM

Hotel Irvine - Grand Ballroom - Salon C

Keynote

Gilad Kariv, IMPJ (Participant)

Tuesday 20 March, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
7:15 AM
7:15 AM
9:15 AM
9:15 AM
10:00 AM
10:00 AM

Hotel Irvine - Woodbridge

Workshop

Aaron Panken, Herew Union College-Jewish Institute of Religion (Participant)

11:15 AM
11:15 AM

Hotel Irvine - Grand Ballroom - Salon C

Workshop

John E. McDonough, Harvard TH Chan School of Public Health (Participant)

2:00 PM
2:00 PM

Hotel Irvine - Grand Ballroom - Salon C

Workshop

Elliot Dorff, American Jewish University (Participant)

3:15 PM
3:15 PM
Responding to Teenage Mental Health Challenges
1 hour 15 minutes, 3:15 PM - 4:30 PM

Hotel Irvine - Woodbridge

Workshop

Heather Huszti, CHOC Children's Hospital (Participant)

4:45 PM
4:45 PM
Nechemta: A Healing Service of the Heart
30 minutes, 4:45 PM - 5:15 PM

Hotel Irvine - Grand Ballroom - Salon C

Workshop

Pearl BarLev (Participant)

5:30 PM
5:30 PM
Reception Hosted by URJ
1 hour, 5:30 PM - 6:30 PM

Hotel Irvine - Pavilion

Reception

6:30 PM
6:30 PM

Hotel Irvine - Grand Ballroom - Salon E

Meal

8:30 PM
8:30 PM

Hotel Irvine - Grand Ballroom - Salon C

General Session

Mike Feuer (Participant)

Joel Mosbacher, Temple Shaaray Tefila, New York, NY (Moderator)

Sally Weber (Participant)

Adam Friedman (Participant)

Wednesday 21 March, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
9:00 AM
9:00 AM

Hotel Irvine - Grand Ballroom - Salon C

Keynote

Simone Campbell, Network (Participant)

10:30 AM
10:30 AM

Hotel Irvine - Grand Ballroom - Salon C

General Session

Steve Fox, CCAR (Participant)

1:45 PM
1:45 PM

Hotel Irvine - Trabuco A & B

Workshop

Larry Dressler, Blue Wing Consulting (Participant)

3:30 PM
3:30 PM

Hotel Irvine - Grand Ballroom - Salon D

Workshop

Dvora Weisberg, Hebrew Union College-Jewish Institute of Religion (Los Angeles Campus) (Participant)

5:15 PM
5:15 PM
Hafsakah: CCAR Press Book Toast
1 hour, 5:15 PM - 6:15 PM

Hotel Irvine - Grand Ballroom Foyer